Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 20, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 13, 2023, 4:57 AM CDT for 9 counties in Texas. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2023, 4:57 AM CDT (09:57 UTC)
- Expired
- May 13, 2023, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Lavaca County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 73 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 7:45 AM CDT | FLASH FLOOD | 8 Sse Yoakum, TX | FM 1447 AT FM 682 CLOSED DUE TO HIGH WATER OVER THE ROAD. |
| May 13, 7:52 AM CDT | FLASH FLOOD | 4 N Cuero, TX | TXDOT REPORTS LOW WATER CROSSINGS ARE FLOODED ON U.S. 183 NORTH OF CUERO. |
| May 13, 7:54 AM CDT | FLASH FLOOD | 1 S Smiley, TX | TXDOT REPORTS WATER OVER THE ROAD ON FM 108 SOUTH OF SMILEY. |
| May 13, 8:00 AM CDT | FLASH FLOOD | 3 Ssw Karnes City, TX | TXDOT REPORTS FM 1353 SOUTH OF KARNES CITY CLOSED DUE TO FLOODING. |
| May 13, 8:03 AM CDT | FLASH FLOOD | 2 W Hochheim, TX | TXDOT REPORTS WATER OVER THE ROAD ON FM 766 SOUTHWEST OF HOCHHEIM. |
| May 13, 8:18 AM CDT | FLASH FLOOD | 2 Nw Yorktown, TX | TXDOT REPORTS LOW WATER CROSSINGS FLOODED ALONG HIGHWAY 119 NORTHWEST OF YORKTOWN. |
| May 13, 8:20 AM CDT | FLASH FLOOD | 3 Ene Yoakum, TX | TXDOT REPORTS WATER OVER FM 318 NORTHEAST OF YOAKUM. |
| May 13, 8:44 AM CDT | FLASH FLOOD | 7 Ene Gonzales, TX | TXDOT REPORTS WATER OVER FM 532 EAST OF GONZALES. |
| May 13, 10:34 AM CDT | FLASH FLOOD | 3 Wsw Gillett, TX | TXDOT REPORTS FM 887 CLOSED DUE TO FLOODING WEST OF GILLETT. |
| May 13, 10:35 AM CDT | FLASH FLOOD | 6 Ssw Gillett, TX | TXDOT REPORTS FM 627 CLOSED DUE TO FLOODING SOUTH OF GILLETT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 168 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3404 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted.
176
WGUS54 KEWX 130957
FFWEWX
TXC021-055-123-149-177-187-255-285-493-131600-
/O.NEW.KEWX.FF.W.0020.230513T0957Z-230513T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
457 AM CDT Sat May 13 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Southeastern Bastrop County in south central Texas...
Southeastern Caldwell County in south central Texas...
DeWitt County in south central Texas...
Southwestern Fayette County in south central Texas...
Gonzales County in south central Texas...
Southeastern Guadalupe County in south central Texas...
Karnes County in south central Texas...
Western Lavaca County in south central Texas...
Wilson County in south central Texas...
* Until 1100 AM CDT Saturday.
* At 457 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Cuero, Gonzales, Floresville, Yoakum, Luling, Kenedy, Karnes City,
Poth, Yorktown, Shiner, Stockdale, Flatonia, Moulton, Kosciusko,
Nixon, Elmendorf, La Vernia, Waelder, Runge and Falls City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2911 9840 2938 9818 2997 9710 2923 9697
2867 9781 2869 9787 2872 9792 2869 9800
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MO2 follow-up statements
094
WGUS74 KEWX 131209
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
709 AM CDT Sat May 13 2023
TXC021-055-123-149-177-187-255-285-493-131600-
/O.CON.KEWX.FF.W.0020.000000T0000Z-230513T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-Caldwell TX-DeWitt TX-Fayette TX-Gonzales TX-Guadalupe TX-
Karnes TX-Lavaca TX-Wilson TX-
709 AM CDT Sat May 13 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING FOR SOUTHEASTERN BASTROP, SOUTHEASTERN CALDWELL, DEWITT,
SOUTHWESTERN FAYETTE, GONZALES, SOUTHEASTERN GUADALUPE, KARNES,
WESTERN LAVACA AND WILSON COUNTIES...
At 709 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 5 inches of rain have fallen. Additional rainfall amounts of 1
to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Cuero, Gonzales, Floresville, Yoakum, Luling, Kenedy, Karnes City,
Poth, Yorktown, Shiner, Stockdale, Flatonia, Moulton, Kosciusko,
Nixon, Elmendorf, La Vernia, Waelder, Runge and Falls City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2911 9840 2938 9818 2997 9710 2923 9697
2867 9781 2869 9787 2872 9792 2869 9800
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN229
WGUS74 KEWX 131314
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
814 AM CDT Sat May 13 2023
TXC021-055-149-187-493-131324-
/O.CAN.KEWX.FF.W.0020.000000T0000Z-230513T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-Caldwell TX-Fayette TX-Guadalupe TX-Wilson TX-
814 AM CDT Sat May 13 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BASTROP,
SOUTHEASTERN CALDWELL, SOUTHWESTERN FAYETTE, SOUTHEASTERN GUADALUPE
AND WILSON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 800 PM CDT Saturday for a
portion of south central Texas.
LAT...LON 2922 9773 2941 9765 2963 9715 2963 9704
2923 9697 2867 9781 2872 9792 2869 9800
2889 9818
$$
TXC123-177-255-285-131600-
/O.CON.KEWX.FF.W.0020.000000T0000Z-230513T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeWitt TX-Gonzales TX-Karnes TX-Lavaca TX-
814 AM CDT Sat May 13 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING FOR DEWITT, SOUTHERN GONZALES, KARNES AND WESTERN LAVACA
COUNTIES...
At 814 AM CDT, Radar and automated gauges continue indicate
thunderstorms producing very heavy rain across the warned area.
Between 2 and 6 inches of rain have fallen. Additional rainfall
amounts of 1 to 3 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Local law enforcement and TXDOT officials are reporting
flooded roadways in portions of southern Gonzales,
DeWitt, and Karnes Counties.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Yorktown, Shiner,
Moulton, Runge, Falls City, Smiley, Nordheim, Westhoff, Cheapside,
Gillett, Hochheim, Cestohowa, Sample, Gruenau and New Davy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2922 9773 2941 9765 2963 9715 2963 9704
2923 9697 2867 9781 2872 9792 2869 9800
2889 9818
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:15 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 13, 3:15 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 315 AM CDT Sat May 13 2023 ...New SHORT TERM, LONG TERM... Key points: -Rounds of moderate to heavy rains expected to continue this weekend into next week. -A Flood Watch remains in effect through early this evening and may be extended later into the weekend. -3 to 6 inches of rain are expected over many areas with isolated totals of up to 10 inches possible. -Be sure to have multiple ways to receive flood and severe weather- related warnings. .SHORT TERM... (Today through Sunday) Issued at 315 AM CDT Sat May 13 2023 The much anticipated strong to severe thunderstorms and heavy rains with flooding event is well underway. The line of showers and thunderstorms has moved east of the I-35/I-37 corridors with showers and thunderstorms moving up from the Coastal Plains and rain with a few thunderstorms over the Hill Country to the Rio Grande. The line will continue to move to the east this morning as the activity from the Coastal Plains feed into it. The heaviest rains this morning will be east of I-35 to the Coastal Plains. The activity over our western areas should gradually decrease. It is possible that the ongoing heavy rains stabilizes the airmass making for less convective development in its wake later this morning and possibly this afternoon. The models show a variety of solutions for today. Still expect 3 to 6 inches mainly over the eastern areas with isolated totals near 10 inches. Will continue the Flood Watch through early this evening. There is a marginal risk of strong to severe storms for today due to some instability and steep mid level lapse rates. Deep southerly flow remains over South Central Texas tonight through Sunday. Quite a few models indicate additional impulses with rounds of showers and thunderstorms moving up from the south-southwest tonight into Sunday. There is a good potential for at least locally heavy rains with WPC showing a slight chance for excessive rainfall for most of our area. As a result, the Flood Watch may be extended beyond this evening. && .LONG TERM... (Sunday night through Friday) Issued at 315 AM CDT Sat May 13 2023 Deep southerly flow remains over South Central Texas on Monday with a few models indicating additional impulses with rounds of showers and thunderstorms moving up from the south-southwest. There is a good potential for at least locally heavy rains with WPC showing a slight chance for excessive rainfall for most of our area. The deep southerly flow early in the week yields to mid level troughiness for the middle of next week, then upper level ridging late next week. A moist airmass remains, however, PWs decrease a little. As a result, chances of showers and thunderstorms along with heavy rain potential decrease with WPC showing only a marginal risk of excessive rainfall. && .AVIATION... (06Z TAFS) Issued at 1234 AM CDT Sat May 13 2023 A line of SHRA/TSRA approaching the I-35 corridor will impact those sites over the next few hours. Wind gusts to 40 KTs are possible at KSAT/KSSF. Models are still having a hard time depicting conditions after this initial line of storms, so continued the trend of shower chances for Saturday into Saturday night. However, some breaks in precipitation are likely. The showers and thunderstorms will play havoc with flying categories. Areas of MVFR conditions with pockets of LIFR/IFR conditions are possible. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 68 81 68 / 90 70 80 30 Austin Bergstrom Intl Airport 81 67 81 67 / 90 70 80 30 New Braunfels Muni Airport 80 68 79 67 / 90 70 80 40 Burnet Muni Airport 78 66 78 66 / 90 60 80 40 Del Rio Intl Airport 80 69 81 68 / 70 70 70 70 Georgetown Muni Airport 79 67 79 66 / 80 60 80 30 Hondo Muni Airport 77 66 79 67 / 80 70 90 60 San Marcos Muni Airport 80 67 80 67 / 90 70 80 40 La Grange - Fayette Regional 82 69 81 69 / 80 60 70 20 San Antonio Intl Airport 78 68 79 68 / 90 70 90 50 Stinson Muni Airport 79 68 79 69 / 90 70 90 50 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Atascosa-Bandera-Bastrop-Bexar- Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette-Frio- Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Lavaca- Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson- Wilson-Zavala. && Short-Term...04 Long-Term...04 Aviation...04
Hazardous weather outlook, May 13, 3:41 AM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 341 AM CDT Sat May 13 2023 TXZ171>173-183>194-202>209-217>225-228-140845- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 341 AM CDT Sat May 13 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Rounds of heavy rains will continue today, especially east of I-35 to near the Coastal Plains with locally heavy rains west of this area. There is a level 3 out of 4 risk of excessive rainfall leading to flooding near the Coastal Plains, decreasing to 1 out of 4 risk over the Edwards Plateau. A Flood Watch is in effect through early this evening, however it may be extended. This is an evolving forecast. So, be sure to check the forecast frequently for updates. There is also a level 1 to 2 out of 5 risk for severe storms across generally along and east of I-35 with the greatest risk near the Coastal Plains and US 77 corridor. Large hail and damaging wind gusts are the main severe weather threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rounds of showers and thunderstorms will continue on Sunday through much of next week. Locally, possibly more widespread heavy rains are possible. There is a level 2 out of 4 risk of excessive rainfall leading to flooding on Sunday and Monday, then 1 out of 4 risk Tuesday and Wednesday. A Flood Watch may be needed for portions of our area. This is an evolving forecast. So, be sure to check the forecast frequently for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 13, 2:49 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM FLASH FLOOD 4 ENE LACKLAND AFB 29.41N 98.56W
05/13/2023 BEXAR TX STORM CHASER
CAR STALLED/FLOODED OUT AND SEVERAL LANES
FLOODED ON HIGHWAY 90 NEAR THE INTERSECTION
OF GENERAL MCMULLEN DR.
&&
MBLocal storm report, May 13, 3:03 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM FLOOD 2 WSW WELLS BRANCH 30.43N 97.70W
05/13/2023 TRAVIS TX COUNTY OFFICIAL
LOW WATER CROSSING REPORTED CLOSED AT THE
INTERSECTION OF MCNEIL DR AND N MOPAC EXPY.
&&
AQLocal storm report, May 13, 3:07 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
307 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM FLASH FLOOD 5 SSW SEA WORLD 29.39N 98.73W
05/13/2023 BEXAR TX COUNTY OFFICIAL
WATER OVER A LOW WATER CROSSING ALONG
GROSENBACHER RD NORTH OF US 90. REPORT
RELAYED VIA BEXAR FLOOD.
&&
AQLocal storm report, May 13, 3:11 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM FLASH FLOOD 1 SW SAN ANTONIO 29.41N 98.51W
05/13/2023 BEXAR TX TRAINED SPOTTER
SEVERAL LANES FLOODED AT THE INTERSECTION
NEAR INTERSECTION OF I-35 AND LAREDO STREET.
&&
MBLocal storm report, May 13, 3:12 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
312 AM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM FLOOD 5 NW HAYS 30.16N 97.94W
05/13/2023 HAYS TX COUNTY OFFICIAL
BEAR CREEK PASS LOW WATER CROSSING CLOSED.
&&
MBSpecial weather statement, May 13, 4:41 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
441 AM CDT Sat May 13 2023
TXZ209-131015-
Fayette TX-
441 AM CDT Sat May 13 2023
...A strong thunderstorm will impact portions of northeastern Fayette
County through 515 AM CDT...
At 440 AM CDT, Doppler radar was tracking a strong thunderstorm near
La Grange, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Grange, Fayetteville, Round Top, Swiss Alp, Rutersville,
Warrenton, O'Quinn, Waldeck, Rabbs Prairie, Ellinger, Plum, Walhalla,
Rek Hill, Mullins Prairie and Nechanitz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2985 9666 2976 9697 2992 9706 3012 9672
2992 9660
TIME...MOT...LOC 0940Z 242DEG 23KT 2988 9694
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:11 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 64 min |
| May 12, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 60 min |
| May 12, 7:34 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real, Val Verde | 56 min |
| May 12, 7:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 36 min |
| May 12, 7:48 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| May 12, 7:49 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 3 hr |
| May 12, 8:10 PM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 35 min |
| May 12, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 58 min |
| May 12, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 63 min |
| May 12, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 50 min |
| May 12, 8:59 PM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 12, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Real, Uvalde, Zavala | 30 min |
| May 12, 9:10 PM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| May 12, 9:24 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 66 min |
| May 12, 9:42 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 4 hr |
| May 12, 9:56 PM CDT | Special Weather Statement | EWX | Gillespie | 49 min |
| May 12, 9:58 PM CDT | Special Weather Statement | EWX | Zavala | 17 min |
| May 12, 10:02 PM CDT | Special Weather Statement | EWX | Bandera, Kerr | 43 min |
| May 12, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 60 min |
| May 12, 10:24 PM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 4 hr |
| May 12, 10:29 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 50 min |
| May 12, 10:39 PM CDT | Special Weather Statement | EWX | Uvalde | 51 min |
| May 12, 10:43 PM CDT | Special Weather Statement | EWX | Bandera | 62 min |
| May 12, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 12, 10:54 PM CDT | Special Weather Statement | EWX | Gillespie, Llano | 66 min |
| May 12, 11:05 PM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 3 hr |
| May 12, 11:08 PM CDT | Special Weather Statement | EWX | Medina | 52 min |
| May 12, 11:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Frio, Kerr, Medina, Uvalde | 62 min |
| May 12, 11:24 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 12, 11:29 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 61 min |
| May 13, 12:05 AM CDT | Flash Flood Warning | EWX | Dimmit, Uvalde, Zavala | 3 hr |
| May 13, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Comal, Guadalupe, Kendall and 2 more | 62 min |
| May 13, 12:17 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Kendall, Medina | 4 hr |
| May 13, 12:26 AM CDT | Special Weather Statement | EWX | Burnet | 49 min |
| May 13, 12:34 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano, Travis | 3 hr |
| May 13, 1:00 AM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| May 13, 1:10 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Blanco, Comal, Guadalupe, Karnes and 2 more | 4 hr |
| May 13, 1:11 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Wilson | 64 min |
| May 13, 1:27 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 13, 1:32 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 30 min |
| May 13, 1:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis, Williamson | 3 hr |
| May 13, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| May 13, 2:16 AM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 44 min |
| May 13, 2:18 AM CDT | Special Weather Statement | EWX | Atascosa | 42 min |
| May 13, 2:29 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| May 13, 2:39 AM CDT | Special Weather Statement | EWX | Travis | 51 min |
| May 13, 3:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more | 5 hr |
| May 13, 3:25 AM CDT | Areal Flood Advisory | EWX | Kinney | 4 hr |
| May 13, 4:25 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| May 13, 4:41 AM CDT | Special Weather Statement | EWX | Fayette | 34 min |
| May 13, 5:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 5 hr |
| May 13, 6:10 AM CDT | River Flood Warning | EWX | Goliad, Karnes | 56 hr |
| May 13, 6:18 AM CDT | Areal Flood Advisory | EWX | Lavaca | 5 hr |
| May 13, 6:47 AM CDT | Special Weather Statement | EWX | Comal | 13 min |
| May 13, 6:53 AM CDT | Special Weather Statement | EWX | Atascosa | 22 min |
| May 13, 7:42 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| May 13, 8:24 AM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| May 13, 8:24 AM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| May 13, 8:40 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 7 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 17 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Bexar | 43 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Karnes | 13 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 30 hr |
| May 13, 10:17 AM CDT | Special Weather Statement | EWX | Guadalupe | 58 min |
| May 13, 10:48 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| May 13, 11:18 AM CDT | Special Weather Statement | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Hays | 57 min |
| May 13, 12:19 PM CDT | Special Weather Statement | EWX | Gonzales | 56 min |
| May 13, 12:40 PM CDT | Areal Flood Advisory | EWX | Edwards, Real | 2 hr |
| May 13, 3:42 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Lavaca | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.